# SDR CALA2014080691741

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N757ET
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 73,507 hours, 27,509 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT STATION 1710 STRINGER 15L NEED TO BE REPLACED.  REMOVED DAMAGED AREA, FABRICATED & INSTALLED REPAIR IAW ECRA 5330-04276.
